# SDR UALA2013031801598

- Difficulty date: March 15, 2013
- Submitted: March 19, 2013
- Operation: Air carrier
- Aircraft: N122UA
- Make and model: Boeing 747422
- Aircraft serial: 29168
- Aircraft time: 57,041 hours, 6,662 cycles
- Engine: Pwa PW4056
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Wire Harness
- Condition: Defective
- Location: Nr 2 Egt
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

NR 2 EGT ROSE TO 450 PRIOR TO ADDING FUEL W/FUEL CONTROL ON EGT ROSE ABOVE 650.  REPLACED EGT HARNESS W006 PER MM.  OP CHECKED GOOD PER MM 77-21-00-501 ON ENG RUN.
